Article Cited by others

CASE REPORT

A case of tinnitus induced by chlorpromazine in a pediatric patient

Carnovale Carla, Pellegrino Paolo, Beretta Silvia, Zuccotti Gian Vincenzo, Perrone Valentina, Antoniazzi Stefania, Pozzi Marco, Clementi Emilio, Radice Sonia

Year : 2014| Volume: 5| Issue : 2 | Page no: 163-165

   This article has been cited by
 
1 Risk of gastrointestinal complications associated to NSAIDs, low-dose aspirin and their combinations: Results of a pharmacovigilance reporting system
Concetta Rafaniello,Carmen Ferrajolo,Maria Giuseppa Sullo,Maurizio Sessa,Liberata Sportiello,Antonio Balzano,Francesco Manguso,Maria Luisa Aiezza,Francesco Rossi,Carmelo Scarpignato,Annalisa Capuano
Pharmacological Research. 2016; 104: 108
[Pubmed]  [Google Scholar] [DOI]
2 The importance of monitoring adverse drug reactions in pediatric patients: the results of a national surveillance program in Italy
Carla Carnovale,Tatiana Brusadelli,GianVincenzo Zuccotti,Silvia Beretta,Maria Giuseppa Sullo,Annalisa Capuano,Francesco Rossi,Martina Moschini,Alessandro Mugelli,Alfredo Vannacci,Marcella Laterza,Emilio Clementi,Sonia Radice
Expert Opinion on Drug Safety. 2014; 13(S1): 1
[Pubmed]  [Google Scholar] [DOI]
3 Chlorpromazine
Reactions Weekly. 2014; 1502(1): 13
[Pubmed]  [Google Scholar] [DOI]

 

Read this article